Flow decomposition and large deviations

Gérard Ben Arous, Fabienne Castell

Research output: Contribution to journalArticle

Abstract

We study large deviations properties related to the behavior, as ε goes to 0, of diffusion processes generated by ε2L1 + L2, where L1 and L2 are two second-order differential operators, extending recent results of Doss and Stroock and Rabeherimanana. The main tool is the decomposition theorem for flows of stochastic differential equations proved by Bismut and Kunita. We give another application of flow decomposition in a nonlinear filtering problem.

Original languageEnglish (US)
Pages (from-to)23-67
Number of pages45
JournalJournal of Functional Analysis
Volume140
Issue number1
DOIs
StatePublished - Aug 25 1996

Fingerprint

Large Deviations
Decompose
Nonlinear Filtering
Decomposition Theorem
Diffusion Process
Stochastic Equations
Differential operator
Differential equation

ASJC Scopus subject areas

  • Analysis

Cite this

Flow decomposition and large deviations. / Arous, Gérard Ben; Castell, Fabienne.

In: Journal of Functional Analysis, Vol. 140, No. 1, 25.08.1996, p. 23-67.

Research output: Contribution to journalArticle

Arous, Gérard Ben ; Castell, Fabienne. / Flow decomposition and large deviations. In: Journal of Functional Analysis. 1996 ; Vol. 140, No. 1. pp. 23-67.
@article{765c14b3fedb402cb6743e8fd834fd02,
title = "Flow decomposition and large deviations",
abstract = "We study large deviations properties related to the behavior, as ε goes to 0, of diffusion processes generated by ε2L1 + L2, where L1 and L2 are two second-order differential operators, extending recent results of Doss and Stroock and Rabeherimanana. The main tool is the decomposition theorem for flows of stochastic differential equations proved by Bismut and Kunita. We give another application of flow decomposition in a nonlinear filtering problem.",
author = "Arous, {G{\'e}rard Ben} and Fabienne Castell",
year = "1996",
month = "8",
day = "25",
doi = "10.1006/jfan.1996.0097",
language = "English (US)",
volume = "140",
pages = "23--67",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Flow decomposition and large deviations

AU - Arous, Gérard Ben

AU - Castell, Fabienne

PY - 1996/8/25

Y1 - 1996/8/25

N2 - We study large deviations properties related to the behavior, as ε goes to 0, of diffusion processes generated by ε2L1 + L2, where L1 and L2 are two second-order differential operators, extending recent results of Doss and Stroock and Rabeherimanana. The main tool is the decomposition theorem for flows of stochastic differential equations proved by Bismut and Kunita. We give another application of flow decomposition in a nonlinear filtering problem.

AB - We study large deviations properties related to the behavior, as ε goes to 0, of diffusion processes generated by ε2L1 + L2, where L1 and L2 are two second-order differential operators, extending recent results of Doss and Stroock and Rabeherimanana. The main tool is the decomposition theorem for flows of stochastic differential equations proved by Bismut and Kunita. We give another application of flow decomposition in a nonlinear filtering problem.

UR - http://www.scopus.com/inward/record.url?scp=0030601278&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030601278&partnerID=8YFLogxK

U2 - 10.1006/jfan.1996.0097

DO - 10.1006/jfan.1996.0097

M3 - Article

AN - SCOPUS:0030601278

VL - 140

SP - 23

EP - 67

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 1

ER -